# SDR COMA0660258

- Difficulty date: March 16, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 24,594 hours, 21,529 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Warning Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5333 - DURING TAKEOFF ROLL RECEIVED AN ANTI-ICE CAUTION MESSAGE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  DEFERRED WING ANTI-ICE SYSTEM NORMAL CONTROL.
